Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Cervical pain, head reeling, depression. On Nurokind plus tablets. Treatment?

I have survical pain for the last fifteen days and at times head reeling also.I am not feeling fresh & energetic.Should i take Nurokind plus tablets for ten days? For the last fifteen days i am getting survical pain and at times head reeling.I am also not finding fresh and bit depressed.Should i take Nurokind plus tablets for ten days
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  443
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

From your query it is clear that that you are having depression and cervical pain. Sometime depression and low mood itself can lead to neck pain due to muscle spasm.

Nurokind plus contain multivitamin and will relieve your symptoms, if they are due to vitamin deficiency. It is safe. So, in my view you can continue it.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Thu, 20 Sep 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor